# SDR 95ZZZX3980

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18FL
- Make and model: Amtr CH601HDS
- Aircraft serial: 63073
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Condition: Failed
- Location: Propeller
- Part time: 11 hours
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING POWER CHANGE IN PATTERN, PROPELLER DEPARTED AIRCRAFT.  EXAMINATION OF ALL SIX .25 INCH BOLTS REVEALED THEY HAD FAILED AT A POINT FLUSH WITH CRANKSHAFT FLANGE.  ALL APPEARED TO HAVE BEEN OVERTORQUED AT INSTALLATION ONLY 11 HOURS PRIOR.  SUGGEST OPERATOR OF ROTAX ENGINES USING .25 INCH PROPELLER BOLTS CHECK FOR CONDITION AND PROPER TORQUE.
